# SDR PIDA20050140

- Difficulty date: September 23, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 52,588 hours, 26,599 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C25636517518
- Condition: Corroded
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE BEARING CUP OF THE NLG TRUNNION FITTING ASSEMBLY BORES AT THE LEFT AND RIGHT SIDES.  REPAIRED FITTING ASSEMBLIES PER EA 53-259A.
